ID 121
Author
Ohbuchi, Akira Department of Mathematical Sciences, Faculty of Integrated Arts and Sciences, The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
Let L be a pencil of degree d on a curve C and let e_1・・・, e_<d-1> be scrolar invariants. We already prove that [numerical formula], ...d-2 if [numerical formula] is birationally very ample. In this article, we extend the above result.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
31
Start Page
7
End Page
10
Sort Key
7
Published Date
1998-02-02
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology